# SDR REXA2018071600618

- Difficulty date: July 16, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 28,564 hours, 26,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EXTERIOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED NR 4 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21 OPS CK GOOD.
